# SDR HNAA2015041500132

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,644 hours, 61,987 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Tru
- Part number: 28VS200Y29
- Condition: Malfunctioned
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKERING IN FLIGHT.  PROP WAS SELECTED ON.  R & R RT TRU IAW MM 24-31-00. OPS CHECKED GOOD.
